# SDR HEEA0012812

- Difficulty date: February 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3893P
- Make and model: Bell 412
- Aircraft serial: 33012
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Part number: 4025008918
- Condition: Malfunction
- Location: Afcs
- Stage of operation: NR
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

COMPUTER KICKING IN FLIGHT.
